Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 18, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Aug 10, 2021, 2:53 AM CDT for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Aug 11, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2021, 2:53 AM CDT (07:53 UTC)
- In effect from
- Aug 11, 2021, 12:00 PM CDT
- Expired
- Aug 11, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 24 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3719 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728 WWUS74 KTSA 100753 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 253 AM CDT Tue Aug 10 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-101600- /O.NEW.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ /O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 253 AM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, from noon today to 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-101600- /O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 253 AM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 expected. * WHERE...Eastern Oklahoma as well as Northwest and West Central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
5 follow-up statements
455 WWUS74 KTSA 101908 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 208 PM CDT Tue Aug 10 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-111000- /O.CON.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ /O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 208 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT both today and Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-110100- /O.CON.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 208 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values around 105 degrees expected. * WHERE...Far Southeast Oklahoma. * WHEN...From noon to 8 PM CDT today. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
223 WWUS74 KTSA 110102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 802 PM CDT Tue Aug 10 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-110915- /O.EXP.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ /O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 802 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-110215- /O.EXP.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 802 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY HAS EXPIRED... Heat Index values have dropped below 105 degrees this evening. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
149 WWUS74 KTSA 110744 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 244 AM CDT Wed Aug 11 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-111545- /O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 244 AM CDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
403 WWUS74 KTSA 111904 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 204 PM CDT Wed Aug 11 2021 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-121000- /O.NEW.KTSA.HT.Y.0019.210812T1700Z-210813T0100Z/ /O.CON.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, Stigler, and Poteau 204 PM CDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... * WHAT...Heat index values of 105 to 110 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT today and Thursday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ073-075-120100- /O.CON.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/ Pittsburg-Latimer- Including the cities of McAlester and Wilburton 204 PM CDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of southeast Oklahoma. * WHEN...Noon to 8 PM CDT today. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
578 WWUS74 KTSA 120059 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 759 PM CDT Wed Aug 11 2021 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-120900- /O.EXP.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/ /O.CON.KTSA.HT.Y.0019.210812T1700Z-210813T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, Stigler, and Poteau 759 PM CDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... * WHAT...Heat index values from 105 to near 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT today and Thursday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ073-075-120200- /O.EXP.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/ Pittsburg-Latimer- Including the cities of McAlester and Wilburton 759 PM CDT Wed Aug 11 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Heat Index values have dropped below 105 degrees this evening. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 10, 2:51 AM CDT, 2 minutes earlier.
Area forecast discussion, Aug 10, 2:51 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
251 AM CDT Tue Aug 10 2021
.DISCUSSION...
Seasonably hot and humid conditions will continue through at least
Friday as much of the area remains under a broad mid level ridge.
At the surface, we remain wedged between a surface trough to our
northwest across central Kansas and a surface ridge to our
southeast over Mississippi. This will continue to provide gusty
south to southwesterly winds to the area for the next couple of
days until the gradient weakens somewhat by Thursday and Friday.
Otherwise... it will be hot and mostly dry across the area for the
next several days with highs approaching 100 Tuesday - Thursday
for much of eastern Oklahoma and into the River Valley of western
Arkansas. Dewpoints will trend a little lower today and into
Wednesday which will keep heat index values mostly under 110, so
will stick with the current heat advisory for this afternoon and
introduce one on Wednesday as well for parts of the area.
By Friday, all indications are that the mid level ridge will
begin to break down, allowing for isolated to scattered convection
across the area, especially across northeast Oklahoma and
northwest Arkansas along a surface trough axis. By Saturday, a mid
level trough will swing across the Great Lakes Region which may
allow for a "cool front" to move into the region, increasing the
chances for showers and thunderstorms. There is still much
uncertainty on how far the front will make it into the area before
it eventually stalls and washes out. However, it appears at least
slight chances for showers and storms will stick around for a few
days, especially near the boundary. Increased cloud cover and
rain chances will also lead to a bit of a reprieve from the 100
degree temperatures with a slight cool down expected this weekend
into the early part of next week.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 99 81 100 80 / 0 0 0 10
FSM 99 77 99 76 / 0 0 0 0
MLC 96 77 97 76 / 0 0 0 0
BVO 98 77 98 75 / 0 0 10 10
FYV 94 74 94 73 / 0 0 0 0
BYV 95 76 96 74 / 0 0 0 0
MKO 96 77 96 76 / 0 0 0 0
MIO 95 77 96 75 / 10 0 0 10
F10 98 77 98 76 / 0 0 0 0
HHW 95 77 96 76 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
Heat Advisory from noon to 8 PM CDT Wednesday for OKZ054>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ001-002-010-011-019-020-029.
Heat Advisory from noon to 8 PM CDT Wednesday for ARZ001-002-010-
011-019-020-029.
&&
LONG TERM....04Hazardous weather outlook, Aug 9, 9:32 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 932 PM CDT Mon Aug 9 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 932 PM CDT Mon Aug 9 2021 ...DANGEROUS HEAT WAVE CONTINUES THIS WEEK... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. DISCUSSION... Mostly clear skies and southerly winds are expected to be common across much of region overnight tonight with no hazardous weather expected. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...High Wind Potential...Dangerous Heat Potential. WEDNESDAY...Dangerous Heat Potential. THURSDAY AND FRIDAY...Thunderstorm Potential...Dangerous Heat Potential. SATURDAY AND SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Dangerous heat and humidity will continue for much of this week. Afternoon heat indices between 105 and 110 degrees will be common across eastern Oklahoma and much of northwest Arkansas, with some locations topping 110 degrees each afternoon through Thursday. Proper precautions must be taken for any extended time outdoors to avoid heat related illness. A cool front will provide some relief from the heat by the end of the week, along with an increase in thunderstorm potential Thursday night into the weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An extended period of hot weather is expected this week. First responders will likely see an increase in heat-related incidents. Establishment of cooling stations may be needed in some communities. weather.gov/tulsa contains additional information.
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.